Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

burnthenightaway

Member
  • Total Reviews

    2
  • Content Count

    6
  • Joined

  • Last visited

Everything posted by burnthenightaway

  1. I have not heard of it. Give the mino a while longer, perhaps the side effects will dissipate over time as your body adjusts. Good luck!
  2. I was on 100mg of minocycline two times a day for 6 weeks and I experienced the nausea and dizziness, especially when I had been sitting down for an extended period of time and then stood up. I took it twice a day, but I kind of took it sporadically throughout the day. It's summer and all so I had difficulty waking up in the mornings just to take the pill. I usually tried to space them at least 10 hours apart, though. I don't remember if the nausea and dizziness subsided as time progressed, but
  3. Thanks for the responses! Zach Zach, the discoloration is slowly fading away now that I'm off the minocycline, so I think that was the cause.
  4. Leaves a sticky feeling

    Moisturizes Leaves sticky feeling I like that this lotion is lightweight feeling on my face. It is effective in moisturizing my face but it seems like no matter how little I use, it always leaves a sticky feeling on my face. I don't even use half a pump.
  5. Indifferent towards this

    I really want to like this product. I read a bunch of reviews, both on here and on amazon, and it's gotten pretty much phenomenal reviews on both so I went ahead and purchased it. I liked the foaming and after washing it off, it did make my face feel clean. Although a difference was that it seemed to dry my face. I don't have dry/sensitive skin so I was taken aback by this. I switched to this from Cetaphil and the Cetaphil never made my face feel dry. I'm gonna continue to use this product and h
  6. I've just bought the Dr. Dennis Gross Skincare Alpha Beta Daily Face Peel and I'm wondering if it would be safe to use this concurrently with Retin-A?
  7. I just want to preface by saying that I am not entirely sure if what I have is still acne or scarring. I know I should go see my dermatologist to get it correctly diagnosed but I figured it wouldn't hurt to see if you guys may have an idea before I do so. A little backstory: I'm 21 years old and I've been struggling with acne since middle school. It was mostly on my forehead and my chin, hardly ever on my cheeks. I also have bacne, but that's for another time. I tried a multitude of over the
  8. Has anyone used the antibiotic, ceftin, for the treatment of acne? I went to see the dermatologist about 2 months ago and he prescribed me minocycline. I took it twice daily for 6 weeks, and then had a follow-up to see how the minocycline was working. It seemed to be helping out, but I started developing skin discoloration on my hands, specifically my left one. I know that a side-effect of minocycline is discoloration, but when I showed this to my derm, he said that the type of discoloration I h
×